# SDR AALA20160424001

- Difficulty date: April 24, 2016
- Submitted: April 27, 2016
- Operation: Air carrier
- Aircraft: N841NN
- Make and model: Boeing 737823
- Aircraft serial: 30914
- Aircraft time: 19,270 hours, 7,571 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MX.  AFT CARGO COMPARTMENT LT TRANSITION ANGLE IS CORRODED, BETWEEN FS 727D & 807 IS CRACKED AT FS 727H, PLUS 12 INCHES.  R & R TRANSITION ANGLE SECTION IAW SRM 53-00-53-2R-5.
